`a`
Discrete and Continuous Dynamical Systems - Series A (DCDS-A)
 

Bounded solutions of nonlinear second order ordinary differential equations

Pages: 91 - 98, Volume 4, Issue 1, January 1998

doi:10.3934/dcds.1998.4.91       Abstract        Full Text (161.6K)       Related Articles

Alessandro Fonda - Dip. Scienze Matematiche, Università di Trieste, P.le Europa 1, 34127 Trieste, Italy (email)
Fabio Zanolin - Dip. Matematica e Informatica, Università di Udine, via delle Scienze 208, 33100 Udine, Italy (email)

Abstract: We prove the existence of bounded solutions to second order differential equations of Liénard type under asymptotic conditions generalizing recent results of Ahmad and Ortega.

Keywords:  Second order ordinary differential equations, bounded solutions.
Mathematics Subject Classification:  34C25.

Received: January 1997;      Published: October 1997.